# SDR P5CA2020062900207

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,235 hours, 4,403 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 7808
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L/H ENG FIRE WARNING LIGHT INOPERATIVE.  REMOVED & REPLACED WITH NEW DETECT CARD IAW AMM 26-10-01 AND SYSTEM OPERATIONAL CHECKED OK.
